Couldn't find what you looking for?

TRY OUR SEARCH!

:$ ? >:( :-( i want a depression tablet that will not cause weightgain

Loading...

My doctor told me that Wellbutrin has an appetite suppressant trait. When I started on it 4 months ago, I weighed 160. I'm down to 140 lbs; however, I added exercise into my life at the same time (3 times a week), so I can't tell you for sure that it's the Wellbutrin.
Good luck!
Reply

Loading...

Hi there,
I really have no personal experience with depression medication so I can’t tell you any personal results.. The fact is that there are many antidepressant medications on the market so you are able to change if something is not working for you. Have you consulted your therapist about this? Antidepressant medications have many side effects and unfortunately weight gain is one of them along with dizziness and blurred vision. The fact is that these medications usually open your appetite so you eat more, but you could try to control this by altering your diet and with doing exercise. I hope this helped you in any way and you will be able to reduce your weight.
Best wishes,
Marco
Reply

Loading...